# SDR DXTA2024071812379

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N168QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 60072
- Aircraft time: 1,386 hours, 511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Main
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE ALL THE WAY.  IT GETS TO THE TOP BUT THERE IS AN INCH GAP STILL AT TOP OF DOOR AND HANDLE DOES NOT MOVE.  ARRIVED ON-SITE WITH THE CREW THERE AND PERFORMED SEVERAL OPERATIONAL TESTS OF THE PASSENGER DOOR IAW AMM 52-11-00-710-801 AND FOUND THE OPERATIONAL TESTS SATISFACTORY. NOTE: DUE TO THE WIND IN KSFO, PUSHING THE DOOR INTO THE RECESSED POSITION, IF IT IS NOT COMPLETELY INTO THE RECESS, AND THEN PULLING THE HANDLE DOWN MAY BE NECESSARY. THIS IS STATED IN THE MANUAL. SPOKE TO MCC, NO HISTORY, AND NO FURTHER ACTION IS REQUIRED
